# SDR DL757081338

- Difficulty date: October 1, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 76,555 hours, 37,589 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 143N311087
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CORROSION NOTED ON STRINGER SPLICE RADIUS STA 605 LBL 15.  REPAIRED IAW SRM 53-00-03 FIG 201.
